MAUDE Adverse Event Report: WAVELIGHT GMBH WAVELIGHT EX500 EXCIMER LASER; OPHTHALMIC EXCIMER LASER SYSTEM

WAVELIGHT GMBH WAVELIGHT EX500 EXCIMER LASER; OPHTHALMIC EXCIMER LASER SYSTEM
Catalog Number 8065990794
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that the patient visual acuity was stable and clear but the patient has experienced longstanding floaters and flashes in periphery in the left eye after refractive surgery along with application of medication.Patient reports has not been using lid scrubs.There are two related reports for this patient.This report addresses the patient's left eye and another manufacturer report will be filed for the fellow eye.
 
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6., and h.11.A review of the device history record (dhr) traceable to the reported serial number indicates that the product was processed and released according to the product¿s acceptance criteria.A review of the technical service onsite showed no abnormalities that could have contributed to this event.Within the preventive maintenance program, the device was regularly serviced and was successfully verified prior to and after the surgery date.Most recent technical site visit confirmed device met specifications as per service and installation record.Logfile review for the day of treatment shows all laser system functions were within specifications for the respective treatment.The system passed successfully all initialization steps.The logfile shows nine successfully performed treatments.The logfile shows that the reported treatment of left eye was performed successfully without interruptions.Review of the logfiles for the treatment day shows no warning or error messages.No technical root cause could be identified.The system was working within specification.No product or component is expected to return for investigation the events recorded for this complaint are unrelated to the performed surgery as they were reported prior to its execution.It is therefore unclear, what specific issue was alleged.However, no technical issue could be identified as the product was found to be within specifications.The manufacturer internal reference number is: (b)(4).

Brand Name
WAVELIGHT EX500 EXCIMER LASER
Common Device Name
OPHTHALMIC EXCIMER LASER SYSTEM
Manufacturer (Section D)
WAVELIGHT GMBH
am wolfsmantel 5
erlangen 91058
GM  91058
Manufacturer (Section G)
WAVELIGHT GMBH
am wolfsmantel 5
erlangen 91058
GM   91058
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23896151
Report Number3003288808-2025-00615
Device Sequence Number17277893
Product Code LZS
UDI-Device Identifier00380659907944
UDI-Public(01)00380659907944(17)420117(11)220117(10)1470Y6
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P020050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number8065990794
Device Lot Number1470Y6
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age26 YR
Patient SexMale